# SDR UALA2013070804719

- Difficulty date: July 5, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 81,218 hours, 23,410 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT DAMAGED NEAR L2 DOOR FOUND COVER BROKEN AND LOOSE.  REPLACED DAMAGE COVER AND SECURED.
